Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 32, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Nov 4, 2011, 3:47 PM EDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2011, 3:47 PM EDT (19:47 UTC)
- Expired
- Nov 5, 2011, 5:00 PM EDT
- In force
- 25 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
042 WHUS72 KKEY 041947 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 347 PM EDT FRI NOV 4 2011 GMZ031>034-042>044-052>055-072>075-050400- /O.NEW.KKEY.SC.Y.0032.111104T1947Z-111105T0900Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 347 PM EDT FRI NOV 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS OF FLORIDA BAY...HAWK CHANNEL AND STRAITS OF FLORIDA FROM OCEAN REEF TO SOUTH OF DRY TORTUGAS...AND THE EXTREME SOUTHEASTERN GULF OF MEXICO. * WINDS AND WAVES: NORTHWEST TO NORTH WINDS NEAR 20 KNOTS WITH GUSTS NEAR 25 KNOTS WILL OVERSPREAD OUR ENTIRE MARINE DISTRICT LATE THIS AFTERNOON AND THIS EVENING. SEAS WILL BUILD TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ APA
3 follow-up statements
445 WHUS72 KKEY 050245 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1045 PM EDT FRI NOV 4 2011 GMZ031>034-042>044-052>055-072>075-050800- /O.CON.KKEY.SC.Y.0032.000000T0000Z-111105T0900Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1045 PM EDT FRI NOV 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF FLORIDA BAY...HAWK CHANNEL AND STRAITS OF FLORIDA FROM OCEAN REEF TO SOUTH OF DRY TORTUGAS...AND THE EXTREME SOUTHEASTERN GULF OF MEXICO. * WINDS AND WAVES: MAINLY NORTH WINDS NEAR 20 KNOTS WITH FREQUENT GUSTS NEAR 25 KNOTS ARE EXPECTED OVERNIGHT. SEAS WILL BUILD IN EXCESS OF 7 FEET IN THE STRAITS OF FLORIDA AND THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
977 WHUS72 KKEY 050813 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 413 AM EDT SAT NOV 5 2011 GMZ031>034-042>044-050915- /O.CAN.KKEY.SC.Y.0032.000000T0000Z-111105T0900Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 413 AM EDT SAT NOV 5 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE THIS MORNING... SINCE WINDS HAVE DECREASED BELOW 20 KNOTS...THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. SMALL CRAFT NEED TO EXERCISE CAUTION ACROSS ALL WATERS FOR SUSTAINED WINDS BETWEEN 15 AND 20 KNOTS. SEAS BETWEEN 3 TO 6 FEET ARE EXPECTED ACROSS THE OFFSHORE GULF WATERS AS WELL AS THE WATERS IN THE SOUTHEASTERN GULF OF MEXICO INCLUDING THE DRY TORTUGAS AND REBECCA SHOAL CHANNEL. HOWEVER...A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED TONIGHT ACROSS ALL OF THESE WATERS. $$ GMZ052>055-072>075-051500- /O.EXT.KKEY.SC.Y.0032.000000T0000Z-111105T1500Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 413 AM EDT SAT NOV 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THIS MORNING... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE STRAITS OF FLORIDA FROM OCEAN REEF TO SOUTH OF DRY TORTUGAS. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS NEAR 20 KNOTS WITH SEAS OF 4 TO 7 FEET IN THE STRAITS OF FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ FUTTERMAN
510 WHUS72 KKEY 051354 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 954 AM EDT SAT NOV 5 2011 GMZ052>055-072>075-052100- /O.EXT.KKEY.SC.Y.0032.000000T0000Z-111105T2100Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 954 AM EDT SAT NOV 5 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE STRAITS OF FLORIDA FROM OCEAN REEF TO SOUTH OF DRY TORTUGAS. * WAVES: SEAS OF 5 TO 7 FEET IN THE STRAITS OF FLORIDA BEYOND HAWK CHANNEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BWC
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 4, 3:34 PM EDT, 13 minutes earlier.
Area forecast discussion, Nov 4, 3:34 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 334 PM EDT FRI NOV 4 2011 .DISCUSSION... .CURRENTLY... A DEEPENING SURFACE LOW PRESSURE SYSTEM (1004 MB) IS LOCATED JUST OFFSHORE OF THE NORTH CAROLINA/SOUTH CAROLINA COAST WITH AN ASSOCIATED COLD FRONT DRAPED ACROSS SOUTH CENTRAL FLORIDA...BETWEEN NAPLES AND EVERGLADES CITY AND INTO THE EXTREME SOUTHEAST GULF OF MEXICO JUST NORTHWEST OF DRY TORTUGAS. THIS COLD FRONT WHICH IS ASSOCIATED WITH SCATTERED SPRINKLES...IS MOVING SOUTHEAST NEAR 15 KNOTS. OTHERWISE...SKIES ARE SUNNY ACROSS MOST OUR SERVICE AREA WITH TEMPERATURES IN THE UPPER 70S TO NEAR 80 DEGREES WITH NORTHWEST WINDS OF 10 TO 15 MPH. .SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)... A MID AND UPPER LEVEL DISTURBANCE ALONG THE NORTH CAROLINA/SOUTH CAROLINA COAST THIS AFTERNOON WILL MIGRATE WELL OFFSHORE BEFORE CUTTING OFF IN THE SOUTHWEST ATLANTIC OCEAN OVER THE NEXT COUPLE OF DAYS. MEANWHILE...A MASSIVE...NORTH-SOUTH ORIENTED RIDGE WILL TRACK INTO THE EASTERN UNITED STATES RESULTING IN LARGE SCALE SUBSIDENCE ACROSS OUR ENTIRE REGION. BECAUSE OF THE MIGRATORY UNDULATION ALOFT...A COLD FRONT WILL PASS THROUGH OUR AREA LATE THIS AFTERNOON AND THIS EVENING ACCOMPANIED BY SOME SPRINKLES WITH A BRIEF SPELL OF COLD THICKNESS (-20) (1000-850 MB)ADVECTION. IN WAKE OF THE COLD FRONT...A LARGE CONTINENTAL AREA OF HIGH PRESSURE OVER THE ENTIRE EASTERN UNITED STATES WILL SLOWLY INTENSIFY THIS WEEKEND...BEFORE SLOWLY WEAKENING EARLY NEXT WEEK. PRECIPITATION WISE ALONG THE ISLAND CHAIN...OUTSIDE OF THE POSSIBLE SPRINKLES LATE THIS AFTERNOON AND EARLY THIS EVENING...ONLY ISOLATED 10 PERCENT POPS WILL BE INSERTED BEGINNING SATURDAY NIGHT DUE TO LOW LEVEL MOISTURE FLUX WITHIN A FRESH TO STRONG NORTHEAST TO EAST TRAJECTORY. BELOW NORMAL TEMPERATURES WILL BE FELT TONIGHT AND MOST OF SATURDAY...BEFORE A NORTHEAST FETCH RETURNS TEMPERATURES TO AVERAGE BEGINNING SATURDAY NIGHT WITH DAYTIME HIGHS NEAR OR JUST ABOVE 80 AND OVERNIGHT LOWS IN THE LOWER 70S. && .LONG TERM (TUESDAY THROUGH FRIDAY)... SURFACE LOW PRESSURE EAST OF THE BAHAMIAN CHAIN WILL GRADUALLY LIFT NORTHWARD AND MERGE WITH A MID LATITUDE LOW PRESSURE SYSTEM JUST OFFSHORE OF THE SOUTHEAST UNITED STATES THURSDAY...BEFORE LIFTING OFFSHORE OF THE MID ATLANTIC COAST ON FRIDAY. WITH THIS MERGE...ANOTHER WEAK COLD FRONT WILL PUSH DOWN THE FLORIDA PENINSULA AND THROUGH OUR REGION AT THE END OF NEXT WEEK. OUTSIDE OF A NARROW SWATH OF LOW LEVEL HIGHER MOISTURE (PWAT NEAR 1.25 INCHES) WITH THE AFOREMENTIONED FRONT...SIGNIFICANT LARGE SCALE SUBSIDENCE WILL LIMIT SHOWER COVERAGE TO ISOLATED AT BEST. OTHERWISE...NEAR NORMAL TEMPERATURES WITH DAYTIME HIGHS NEAR 80 AND OVERNIGHT LOWS NEAR OR JUST ABOVE 70 DEGREES CAN BE EXPECTED BEFORE THE NEXT COLD FRONT. && .MARINE... IN WAKE OF A COLD FRONT LATE THIS AFTERNOON AND EVENING...A SPELL OF NORTHERLY WINDS NEAR 20 KNOTS WILL PREVAIL ON ALL KEYS COASTAL WATERS...HENCE...A SMALL CRAFT ADVISORY WILL BE IN EFFECT TONIGHT. WINDS WILL SLACKEN BY SATURDAY AFTERNOON...BEFORE ANOTHER SURGE OVERSPREADS OUR MARINE DISTRICT SATURDAY NIGHT INTO EARLY NEXT WEEK. AFTER A NORTHWEST SWELL AFFECTS THE EXTREME SOUTHEAST GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBBECCA SHOAL CHANNEL TONIGHT...A NORTH TO NORTHEAST SWELL WILL EMANATE INTO THE NEARSHORE AND OFFSHORE WATERS SOUTHEAST OF THE UPPER KEYS SATURDAY NIGHT THROUGH MONDAY MORNING. SUBSEQUENTLY...A SMALL CRAFT ADVISORY/EXERCISE CAUTION HEADLINE WILL BE REQUIRED FOR KEYS COASTAL WATERS OVER THE NEXT SEVERAL DAYS. && .AVIATION... THROUGH 12Z SATURDAY...VFR CONDITIONS ARE EXPECTED TO PREVAIL AT KEY WEST AND MARATHON. A COOL FRONT WILL PASS OVER THE FLORIDA KEYS THIS EVENING INCREASING SURFACE WINDS OUT OF THE NORTHWEST TO NORTH TO NEAR 15 KNOTS...GUSTING TO NEAR 20 KNOTS. AS THE FRONT PASSES...19Z TO 23Z...A PERIOD OF MODERATE LOW LEVEL WIND SHEAR ON APPROACH IS POSSIBLE...AND A BETTER CHANCE WITH THE DIRECTION FROM 340 TO 010 AND GUSTS NEARING 20 KNOTS. SOME CEILINGS ARE POSSIBLE NEAR THE FRONT WITH CEILINGS AT OR ABOVE 3000 FT. && .CLIMATE... KEYS WEATHER DATELINE...1998...THE OUTER RAINBANDS OF HURRICANE MITCH PRODUCED AN F-1 TORNADO THAT CROSSED OVER ISLAMORADA CAUSING 100 THOUSAND DOLLARS IN DAMAGE...AN F-0 TORNADO WITH 50 THOUSAND DOLLARS OF DAMAGE IN ROCK HARBOR...AND AN F-2 TORNADO IN KEY LARGO WITH 25 MILLION DOLLARS IN DAMAGE. && .PRELIMINARY POINT TEMPS/POPS... KEY WEST 67 76 68 77 / - - 10 - MARATHON 63 78 65 77 / - - 10 - && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...SMALL CRAFT ADVISORY FOR ALL KEYS COASTAL WATERS. && PUBLIC/MARINE.........APA AVIATION/NOWCASTS.....BWC DATA COLLECTION.......MB/WU VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Nov 4, 6:15 AM EDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 615 AM EDT FRI NOV 4 2011 FLZ076>078-GMZ031>034-042>044-052>055-072>075-051000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 615 AM EDT FRI NOV 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED TODAY. A COLD FRONT WILL MOVE ACROSS THE KEYS THIS EVENING. WINDS SHIFT TO BETWEEN NORTHWEST AND NORTH AND ABRUPTLY INCREASE FROM 10 TO 15 KNOTS DURING THE AFTERNOON TO BETWEEN 15 AND 20 KNOTS THIS EVENING...THEN INCREASING TO AROUND 20 KNOTS BY MIDNIGHT. AS A RESULT...SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY ACROSS ALL WATERS SURROUNDING THE KEYS BY MIDNIGHT...WITH SEAS OF 4 TO 8 FEET EXPECTED ACROSS THE FLORIDA STRAITS. THE HIGHEST SEAS WILL BE WEST OF REBECCA SHOAL LIGHT DUE TO A NORTHERLY SWELL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY NIGHT THROUGH SUNDAY NIGHT...HAZARDOUS BOATING CONDITIONS ARE EXPECTED ACROSS ALL KEYS WATERS AS SMALL CRAFT ADVISORY CONDITIONS ARE ANTICIPATED DUE TO WINDS AROUND 20 KNOTS. THE HIGHEST SEAS ARE EXPECTED ACROSS THE FLORIDA STRAITS OFFSHORE OF THE UPPER KEYS WHERE ARE FORECAST TO BE BETWEEN 6 AND 10 FEET DUE TO A NORTHERLY SWELL. SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY REMAIN IN PLACE ACROSS THE FLORIDA STRAITS MONDAY THROUGH TUESDAY NIGHT DUE TO ELEVATED SEAS IN EXCESS OF 7 FEET. WINDS AND SEAS WILL LET DOWN THEREAFTER. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FUTTERMAN
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.